# SDR AALA201705109028

- Difficulty date: May 7, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 23,655 hours, 9,215 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

WHILE AT CRUISE FL350, THE FLT DECK HALON FIRE EXTINGUISHER SPRUNG AN UNCONTROLLABLE LEAK. THE FLIGHT CREW DONNED THEIR O2 MASKS. A JUMPSEAT PILOT REMOVED THE EXTINGUISHER FROM THE COCKPIT AND MOVED IT INTO THE FORWARD LAVATORY. THE LAVATORY REMAINED CLOSED UNTIL THE EXTINGUISHER FULLY DISCHARGED. IT WAS THEN REMOVED, PLACED IN A BAG AND STORED IN THE FORWARD CLOSET. A SUBSTITUTE FIRE EXTINGUISHER WAS MOVED INTO THE FLIGHT DECK. THE FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT. THE FIRE EXTINGUISHERS WERE REPLACED IN BOTH THE F/C EQUIPMENT BAY AND THE FLIGHT DECK IAW AMM 26-26-01-401 AND AMM 26-26-02, OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
